# SDR AALA20130510012

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- Aircraft time: 71,875 hours, 25,669 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Condition: Faulty
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED SLAT DISAGREE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE FLAP/SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
